| Model Number |
MR8-AS14-R |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the attachment bearings were gone.It was reported that there was no patient involvement.
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the attachment was making grind noise.The likely cause of failure is identified as corrosion.It was also found that laser markings faded.This regulatory report is being submitted due to retrospective review through capa 672570 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.